# SDR SWAA2022053108530

- Difficulty date: May 17, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN FRONT SPAR CROSSBEAM BRACKET AT STA 1016 INTERNAL CAVITY AT VERTICAL STAB 2022-239726 / [01] REPLACED DORSAL FIN FRONT SPAR CROSSBEAM BRACKET AT STA 1016 INTERNAL CAVITY AT VERTICAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 176A3001 SHEET 17 REV-.SEE INDIVIDUAL STEP SIGNOFF BELOW;[02] CERTIFIED STEP 1; COMPLETED. RII
